Chaos in nonautonomous discrete fuzzy dynamical systems
- Department of Mathematics and Finance, Chongqing University of Arts and Sciences, Chongqing 402160, China.
- Key Laboratory, Chongqing University of Arts and Sciences, Chongqing 402160, China.
This paper is devoted to a study of relations between chaotic properties of nonautonomous dynamical system
and its induced fuzzy system. More specially, we study transitivity, periodic density and sensitivity in an
original nonautonomous system and its connections with the same ones in its fuzzified system.
Share and Cite
Yaoyao Lan, Chaos in nonautonomous discrete fuzzy dynamical systems, Journal of Nonlinear Sciences and Applications, 9 (2016), no. 2, 404--412
Lan Yaoyao, Chaos in nonautonomous discrete fuzzy dynamical systems. J. Nonlinear Sci. Appl. (2016); 9(2):404--412
Lan, Yaoyao. "Chaos in nonautonomous discrete fuzzy dynamical systems." Journal of Nonlinear Sciences and Applications, 9, no. 2 (2016): 404--412
- Discrete dynamical system
Z. AlSharawi, J. Angelosa, S. Elaydib, L. Rakesha, An extension of Sharkovsky's theorem to periodic difference equations, J. Math. Anal. Appl., 316 (2006), 128-141.
B. Aulbach, M. Rasmussen, Approximation of attractors of nonautonomous dynamical systems, Discrete Contin. Dyn. Sys. Ser. B, 5 (2005), 215-238.
F. Balibrea, P. Oprocha , Weak mixing and chaos in nonautonomous discrete systems, Appl. Math. Lett., 25 (2012), 1135-1141.
J. Banks, J. Brooks, G. Cairns, G. Davis, P. Stacey, On Devaney's definition of chaos, Amer. Math. Monthly, 99 (1992), 332-334.
J. S. Cánovas, J. Kupka, Topological entropy of fuzzified dynamical systems, Fuzzy Sets and Systems, 165 (2011), 37-49.
L. Chen, H. Kou, M. K. Luo, W. N. Zhang, Discrete dynamical systems in L-topological space, Fuzzy Sets and Systems, 156 (2005), 25-42.
R. Devaney , An introduction to chaotic dynamical systems , 2nd ed., Addison Wesley, New York (1989)
P. Dewilde, A. J. van der Veen, Time-varying Systems and Computations , Kluwer Academic Publishers, Boston (1998)
P. Diamond, P. E. Kloeden, Characterization of compact subsets of fuzzy sets, Fuzzy Sets and Systems, 29 (1989), 341-348.
J. Dvořáková, Chaos in nonautonomous discrete dynamical systems, Commun. Nonlinear Sci. Numer. Simulat., 17 (2012), 4649-4652.
S. Elaydi, R. Sacker, Global stability of periodic orbits of nonautonomous difference equations and population biology, J. Diff. Equations, 208 (2005), 258-273.
A. Fedeli, On chaotic set-valued discrete dynamical systems, Chaos Solitons Fractals, 23 (2005), 1381-1384.
O. Kaleva, On the convergence of fuzzy sets, Fuzzy Sets and Systems, 17 (1985), 53-65.
A. Khan, P. Kumar, Chaotic properties on time varying map and its set valued extension, Adv. Pure Math., 3 (2013), 359-364.
A. Khan, P. Kumar, Chaotic phenomena and nonautonomous dynamical system, Global J. Theor. Appl. Math. Sci., 3 (2013), 31-39.
S. Kolyada, L. Snoha , Topological entropy of nonautonomous dynamical systems, Random Comput. Dynam., 4 (1996), 205-223.
J. Kupka, Some chaotic and mixing properties of Zadeh's Extension, IFSA/EUSFLAT Conf., (2009), 589-594.
J. Kupka, On Devaney chaotic induced fuzzy and set-valued dynamical systems, Fuzzy Sets and Systems, 117 (2011), 34-44.
J. Kupka, On fuzzifications of discrete dynamical systems, Inform. Sci., 181 (2011), 2858-2872.
Y. Y. Lan, Q. G. Li, C. L. Mu, H. Huang, Some chaotic properties of discrete fuzzy dynamical systems, Abstr. Appl. Anal., 2012 (2012), 9 pages.
T. Li, J. Yorke, Period three implies chaos, Amer. Math. Monthly, 82 (1975), 985-992.
H. Liu, E. Shi, G. Liao, Sensitivity of set-valued discrete systems, Nonlinear Anal., 71 (2009), 6122-6125.
H. Román-Flores, Y. Chalco-Cano, Some chaotic properties of Zadeh's extension, Chaos Solitons Fractals, 35 (2008), 452-459.
H. Román-Flores, Y. Chalco-Cano, G. N. Silva, J. Kupka , On turbulent, erratic and other dynamical properties of Zadeh's extensions, Chaos, Solitons and Fractals, 44 (2011), 990-994.
Y. Shi, Chaos in nonautonomous discrete dynamical systems approached by their subsystems, RFDP of Higher Education of China, Beijing (2012)
Y. Shi, G. Chen, Chaos of time-varying discrete dynamical systems, J. Differ. Equ. Appl., 15 (2009), 429-449.
S. Silverman, On maps with dense orbits and the deffnition of chaos, Rocky. Mt. J. Math., 22 (1992), 353-375.
C. Tian, G. Chen, Chaos of a sequence of maps in a metric space, Chaos Solitons Fractals, 28 (2006), 1067-1075.
Y. G. Wang, G. Wei, Dynamical systems over the space of upper semicontinuous fuzzy sets, Fuzzy Sets and Systems, 209 (2012), 89-103.